# SDR DHL2001804509

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FITTING CRACKED .250 INCH FROM STA 1760-1766 LONG-17R. REMOVED AND REPLACED CRACKED FITTING AT STA 1760-1766  LONG-17R IAW SRM.
